# SDR SWAA2022010557481

- Difficulty date: January 1, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 78,382 hours, 46,614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE LOOSE ; / [01] RESECURED L1 ENTRY DOOR PASS ASSIST HANDLE REF SIP
